Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Applied Sciences
Year: 2005  |  Volume: 5  |  Issue: 7  |  Page No.: 1244 - 1249

An Integral Method for Solving Oxygen Diffusion on Unbounded Domain with Moving Boundary

S.G. Ahmed    

Abstract: In the present study, planar oxidation problem is solved using a new developed integral technique. The technique starts by assuming a profile for oxygen concentration for oxidized and metallic layers, respectively. The two profiles contain three unknowns such that one of them is common between the two layers, which is the moving (oxidation) front. Apply the first order integral moment in each layer, separately, yields the main unknown in the assumed profiles, meanwhile, the moving front remains unknown. By achieving the energy balance at the moving boundary yields a non-linear equation, its solution iteratively, yields the location of the moving boundary at each time step. The results of the present method were compared with the analytical solution and gave a good agreement between the two solutions.

Cited References   |    Fulltext    |   Related Articles   |   Back
   
 
 
 
  Related Articles

 
 
 
 
 
 
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility